Mathematische Annalen

, Volume 238, Issue 2, pp 147–156

Symmetry properties of singularities ofC-functions

  • Klaus Jänich
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Abraham, R., Robbin, J.: Transversal mappings and flows. New York, Amsterdam: Benjamin 1967Google Scholar
  2. 2.
    Arnol'd, V.I.: Wave front evolution and equivariant Morse Lemma. Comm. Pure Appl. Math.29, 557–582 (1976)Google Scholar
  3. 3.
    Bochner, S.: Compact groups of differentiable transformations, Ann. Math.46, 372–381 (1945)Google Scholar
  4. 4.
    Bröcker, Th.: Differentiable germs and catastrophes. Lond. Math. Soc. Lecture Notes 17, Cambridge: University Press 1975Google Scholar
  5. 5.
    Duistermaat, J.J.: (Review of [9]), Math. Rev. 53, No. 14532 (1977)Google Scholar
  6. 6.
    Hochschild, G.: The structure of Lie groups. San Francisco: Holden-Day 1965Google Scholar
  7. 7.
    Milnor, J.: Singular points of complex hypersurfaces. Ann. Math. Studies 61, Princeton: University Press 1968Google Scholar
  8. 8.
    Slodowy, P.: Einige Bemerkungen zur Entfaltung symmetrischer Funktionen, Math. Z.158, 157–170 (1978)Google Scholar
  9. 9.
    Wassermann, G.: Stability of unfoldings. Lecture Notes in Mathematics 393 Berlin, Heidelberg, New York: Springer 1974Google Scholar

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • Klaus Jänich
    • 1
  1. 1.Fachbereich Mathematik der UniversitätRegensburgFederal Republic of Germany

Personalised recommendations